Banach precompact elements of a locally m-convex Bo-algebra
Kragujevac Journal of Mathematics, Tome 26 (2004), p. 129
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 26 (2004) 129-132.
@article{KJM_2004_26_a12,
author = {B.M. Ramadisha and V.A. Babalola},
title = {Banach precompact elements of a locally m-convex {Bo-algebra}},
journal = {Kragujevac Journal of Mathematics},
pages = {129 },
year = {2004},
volume = {26},
zbl = {1086.46511},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2004_26_a12/}
}
B.M. Ramadisha; V.A. Babalola. Banach precompact elements of a locally m-convex Bo-algebra. Kragujevac Journal of Mathematics, Tome 26 (2004), p. 129 . http://geodesic.mathdoc.fr/item/KJM_2004_26_a12/